# SDR 96UAL900693

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 273N10051
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT EXTEND.  RECYCLED GEAR, WOULD NOT EXTEND.  A SHORT TIME LATER GEAR EXTENDED.  ACCOMPLISHED BOEING SERVICE BULLETIN 757-32-0113 TO CORRECT PROBLEM.  OPERATION CHECKS NORMAL.
